advertisement
Question
Posted by: Snoopy | 2003/12/29

Contraception

I read under contraception on the site that oestrogen tablets can help with irregular bleeding caused by the injection. I have been struggling with this problem since Sept. 2002 and it does not seem to get better. It feels like I have my period more often than not. I am afraid to go on a pill, as I really do not want to fall pregnant. Will these oestrogen tablets help and can they be given by a GP?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The oestrogen tablets referred to are the Pills. You could try using Biphasil for a few months. These can be prescribed by a GP or a Family Planning clinic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement